# SDR SWAA2024121872057

- Difficulty date: November 27, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: RIGHT TRANSITION ANGLE HAS CORROSION AROUND MULTIPLE FASTENERS HOLES STARTING AT STA 727F TO 727J + 10.<[01] TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2 TRANSITION ANGLE IS BEING REPLACED COMPLETELY; THE WORK AND SIGN OFF WILL BE COMPLETED ON THIS CARD TTG8Q00XAJ65;[02] REMOVED AFT CARGO R/H TRANSITION ANGLE STA.727 TO STA.767 PER SRM 51-40-02.;[03] PARTS DATA UPDATE ONLY;[04] INSTALLED NEW AFT CARGO R/H TRANSITION ANGLE STA.727 TO STA.767 PER SRM 51-40-02.;[05] TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AFT CARGO R/H TRANSITION ANGLE STA.727 TO STA.767 PER SRM 51-40-02. INSTALLED NEW AFT CARGO R/H TRANSITION ANGLE STA.727 TO STA.767 PER SRM 51-40-02. INSPECTION C/W. SEE ABOVE C/AS FOR INDIVIDUAL SIGNOFFS.
